# SDR USAA20090515BB078

- Difficulty date: May 11, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHR - THE L1 ENTRY DOOR ASSIST WAS INOPERATIVE.  PLACED AIRCRAFT ON MEL.  ACCOMPLISHED ADJUSTMENT AND TEST OF L1 ENTRY DOOR.
